# SDR 98ZZZX1236

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOULDER COWL TERMINAL BOARD FWD BRACKET CRACKED.  REPLACED NR 2 ENG SHOULDER COWL TERMINAL BOARD FWD BRACKET.
